Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Accutane will give you a reddy, flushed look about you sometimes. It's just part and parcel of taking the medication, I'm afraid.

Share this post


Link to post
Share on other sites

Nope sorry, for some of us who have long finished accutane it has actually never gone away. Isn't as bad as when I was on it, but never stopped completely.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×